A Riemannian Off-Diagonal Heat Kernel Bound for Uniformly Elliptic Operators

Mark Philip Owen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)93-120
Number of pages28
JournalJournal of Operator Theory
Volume41
Publication statusPublished - 1999

Cite this

@article{f96b405ff1ed4c7db54d6321ded1e73f,
title = "A Riemannian Off-Diagonal Heat Kernel Bound for Uniformly Elliptic Operators",
author = "Owen, {Mark Philip}",
year = "1999",
language = "English",
volume = "41",
pages = "93--120",
journal = "Journal of Operator Theory",
issn = "0379-4024",

}

A Riemannian Off-Diagonal Heat Kernel Bound for Uniformly Elliptic Operators. / Owen, Mark Philip.

In: Journal of Operator Theory, Vol. 41, 1999, p. 93-120.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Riemannian Off-Diagonal Heat Kernel Bound for Uniformly Elliptic Operators

AU - Owen, Mark Philip

PY - 1999

Y1 - 1999

M3 - Article

VL - 41

SP - 93

EP - 120

JO - Journal of Operator Theory

JF - Journal of Operator Theory

SN - 0379-4024

ER -